# SDR ANCF2018090200001

- Difficulty date: August 31, 2018
- Submitted: September 2, 2018
- Operation: Air carrier
- Aircraft: N780AV
- Make and model: Boeing 787-8
- Aircraft serial: 37502
- Aircraft time: 14,913 hours, 2,504 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Ball Screw
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT HORIZONTAL STABILIZER BALLSCREW THREADS THERE IS WORN.
